# SDR USAA011370

- Difficulty date: November 20, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 34,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DAILY SKIN CRACKED 2 INCHES, LEFT HORIZ STAB STATION 124-126 LOWER REAR SPAR CHORD.  CUT OUT DAMAGED SKIN, HFEC INSPECTION, INSTALLED FILLER AND DOUBLER PER TYPICAL REPAIR 55-10-07A, SRM 55-10-01.  (M)
